Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does zymar eye drops has any side effects?

Hello Dr, My age is 35, 172CM and 60 KG. I had eye infection and taking medication as per Dr advice. I m applying zymar eye drops 1 Hr for first 3 days and 1hrs for next 4 days per advice. My question, do I get any side effect on applying this eye drops, Also my Kid had infection and he adviced to apply the same
Thu, 21 May 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Generally it is well tolerated. Zymar eye drops contain an antibiotic gatifloxacin that is commonly used to treat infections of the eye, such as bacterial conjunctivitis. Its common side effects include irritation, pain and redness at the site of application which subside gradually. Although rare it may also cause an allergic reaction. You can use it for your kid's eye infection as well.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Eye drop


Does zymar eye drops has any side effects?

Hi, Generally it is well tolerated. Zymar eye drops contain an antibiotic gatifloxacin that is commonly used to treat infections of the eye, such as bacterial conjunctivitis. Its common side effects include irritation, pain and redness at the site of application which subside gradually. Although rare it may also cause an allergic reaction. You can use it for your kid s eye infection as well. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician